Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Hiking. Surgery done. Spot on right eyelid. Swollen, puffy eye. Causes and treatment?

I fell when I was hiking last Saturday. I broke my arm and had surgery done on Wednesday. When I fell, I also hit my right cheekbone and a bruise was evident by Thursday. There was also a reddish spot right outside of my rght eyelid. The last couple of days, I have woken up with a very swollen, puffy area i the skin just under my right eye. What could be cause of this? And how should I treat it?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

Besides the other general problems, in your eye it appears you are suffering from black eye which is caused due to bleeding in sub-cutaneous area of the eye. You need to give a hot fomentation, apply some anti-biotic ointment over the affected area and take some anti-inflammatory tablets for 5-7 days.

In black eye, the color changes will be visible up to about 1-1.5 months. So, it takes time to heal and you need not worry.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor